Geometric Properties of Meromorphic Functions Involving Convolution Operator
Keywords:Meromorphic Functions, Coefficient estimates, Partial sums, starlike functions, convex functions
We introduce and study a subclass of meromorphic univalent functions with positive coefficients defined by a novel operator and obtain coefficient estimates, closure theorems, convolution properties, partial sums, and δ- neighborhood for the class .
R. S. Juma. H. H. Ebrahim and S. I. Ahmed. On subclass of meromorphic univalent function defined by derivative operator. Gen, (2015). 26(2), 79-96.
A. W. Goodman. Univalent functions and nonanalytic curves. Proceedings of the American Mathematical Society, (1957). 8(3), 598-601.
A. S. Shinde. R. N. Ingle and P. T. Reddy. On Certain Subclass Of Meromorphic Functions With Positive Coefficients. Palestine Journal of Mathematics, (2021). 10(2), 685-693.
G. S. Salagean. Subclasses of univalent functions. In Complex Analysis-Fifth Romanian-Finnish Seminar (pp. (1983). 362-372). Springer, Berlin, Heidelberg.
G. Swapna. B. Venkateswarlu and P. Thirupathi Reddy. Notes on meromorphic functions with positive coefficients involving polylogarithm function. Известия Иркутского государственного университета. Серия «Математика»,(2020). 33(0), 51-63.
M. K. Aouf. On a certain class of meromorphic univalent functions with positive coefficients. Rend. Mat.,(7), (1991). 11, 209-219.
M. Darus Meromorphic functions with positive coefficients. International Journal of Mathematics and Mathematical Sciences, (2004), (6), 319-324.
O. Altintas, H. Irmak, and H. M. Srivastava. Family of meromorphically univalent functions with positive coefficients, (1994).
P. T. Reddy. G. Swapna and B. Venkateswarlu. Certain subclass of meromorphic functions associated with Bessel function.
S. Owa and N. N. Pascu. Coefficient inequalities for certain classes of meromorphically starlike and meromorphically convex functions. J. Inequal. Pure Appl. Math, (2003). 4(1), 1-6.
S. Elhaddad and M. Darus. On meromorphic functions defined by a new operator containing the Mittag-Leffler function. Symmetry, (2019). 11(2), 210.
S. Ruscheweyh. Neighborhoods of univalent functions. Proceedings of the American Mathematical Society, (1981). 81(4), 521-527.
S. Mahmood. Q. Z. Ahmad. H. M. Srivastava. N. Khan. B. Khan and M. Tahir. A certain subclass of meromorphically q-starlike functions associated with the Janowski functions. Journal of Inequalities and Applications,(2019). (1), 1-11.
Dziok, J. Classes of meromorphic functions defined by the extended Salagean operator. Studia universitatis babes-bolyai mathematica. (2010),55(3), 123-130.
How to Cite
Copyright (c) 2022 Al-Mustansiriyah Journal of Science
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Articles accepted for publication in Al-Mustansiriyah Journal of Science (MJS) are protected under the Creative Commons Attribution 4.0 International License (CC-BY-NC). Authors of accepted articles are requested to sign a copyright release form prior to their article being published. All authors must agree to the submission, sign copyright release forms, and agree to be included in any correspondence between MJS and the authors before submitting a work to MJS. For personal or educational use, permission is given without charge to print or create digital copies of all or portions of a MJS article. However, copies must not be produced or distributed for monetary gain. It is necessary to respect the copyright of any parts of this work that are not owned by MJS.